# SDR COEA0739821

- Difficulty date: August 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S536730002
- Condition: Corroded
- Location: Fuselage
- Part time: 29,796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR.  LEVEL 2 CORROSION ON LT OB FLOORBOARD ANGLE, COMMON TO CREASE BEAM.  SPLICED IN NEW REPLACEMENT ANGLE SECTION FROM FRAME 34L TO FRAME 36L.  WO 72242, NR 200056.  (K)
